# SDR N6WA2022010602

- Difficulty date: January 3, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N579GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10085
- Aircraft time: 33,429 hours, 31,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Aft Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT INOP NEAR LAV.R/R EMERGENCY EXIT LIGHT BULB, AFT CABIN IAW CRJ AMM 33-51-15 OPS CHECK GOOD
